# SDR RAIA00603032

- Difficulty date: March 18, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 15,309 hours, 14,788 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 7958 - MLI - EN ROUTE TO ORD, FLIGHT CREW REPORTED AND APU FAIL MESSAGE FOLLOWED BY AN APU FIRE MESSAGE.  MAINTENANCE PERFORMED AN INSPECTION OF THE APU TAIL PIPE AND APU COMPARTMENT.  NO EVIDENCE OF FIRE COULD BE FOUND.  DEFERRED THE APU FIRE DETECTION SYSTEM.
